Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 8, Pages 937–944 (Mi zvmmf2031)  

This article is cited in 2 scientific papers (total in 2 papers)

A fixed-tolerance problem

S. I. Dudov

Saratov

Full text: PDF file (1934 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:8, 906–912

Bibliographic databases:
UDC: 519.6:519.85
MSC: Primary 49K35; Secondary 90C30, 65K05
Received: 15.03.1996
Revised: 20.06.1996

Citation: S. I. Dudov, “A fixed-tolerance problem”, Zh. Vychisl. Mat. Mat. Fiz., 37:8 (1997), 937–944; Comput. Math. Math. Phys., 37:8 (1997), 906–912

Citation in format AMSBIB
\Bibitem{Dud97}
\by S.~I.~Dudov
\paper A fixed-tolerance problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 8
\pages 937--944
\mathnet{http://mi.mathnet.ru/zvmmf2031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1477141}
\zmath{https://zbmath.org/?q=an:0947.49021}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 8
\pages 906--912


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2031
  • http://mi.mathnet.ru/eng/zvmmf/v37/i8/p937

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Dudov, A. S. Dudova, “On the stability of inner and outer approximations of a convex compact set by a ball”, Comput. Math. Math. Phys., 47:10 (2007), 1589–1602  mathnet  crossref  mathscinet  elib  elib
    2. S. I. Dudov, M. A. Osiptsev, “Stability of best approximation of a convex body by a ball of fixed radius”, Comput. Math. Math. Phys., 56:4 (2016), 525–540  mathnet  crossref  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:135
    Full text:57
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021